This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I'm taking 50 mg of seroquel, and 10 mg of zyrtec and singulair. I'm 19 and have been taking these medications since I was 17. Will there be long term side effects when I'm older? I would go to the company websites but I thought I would get a more honest answer here.
Sometimes I have the urge to clench my calf muscle and bend my feet..it's like i have to do it. Could this be side effects of my medication?
Everyone asks about the long term consequences, and the truth is nobody knows for sure, except current information suggests these are safe. There is another danger, and that is staying on them when there is no longer a need. Many people function better when they stop if they no longer really need them, but that is something only your doctor can determine.
My wife's psychiatrist told her that she had to take the Prozac 20 mg /day for rest of her life in order to prevent her symptom of depression from coming back and told her that it is perfectly safe.. Her doctor told her this after she stopped taking the medication and sufferred the rehaps.... She has been on medication for 7 years now without any significant side effects....
Psychiatric drugs do cause permanent side effects and the longer you stay on them the more harm youre doing.
If youre in doubt about long term/permanent side effects of psychiatric drugs that continue when you stop taking them, why not visit the hundreds of people with permanent sexual dysfunction caused by SSRI antidepressants at-
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.